# SDR YENA2025041000381

- Difficulty date: April 4, 2025
- Submitted: April 10, 2025
- Operation: Air carrier
- Aircraft: N809JB
- Make and model: Airbus A320-232
- Aircraft serial: 05349
- Aircraft time: 46,897 hours, 15,598 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Filter
- Condition: Dirty
- Location: Cabin
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

FLT#1801, JFK-FLL. 'FWD F/A REPORTED DIRTY SOCK SMELL DURING DESCENT INTO THE CLOUDS APU WAS NOT RUNNING; PERFORMED PACKS BURNS CHANGE REC FILTERS IAW INFO NOTICE 2017-TO15L (APU PLACED ON MEL) NO SMELL AT THIS TIME.'
